MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LITE; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LITE; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 70805-70
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s product has been requested for investigation.A follow-up report will be filed once additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
Customer reported receiving a high reading from their adc device.Customer reported a high reading of 219 mg/dl which was higher than a lab reading of 95 mg/dl.The results when plotted on a parkes error grid fell into the "c" zone showing the difference in values to be clinically significant.There was no report of death, serious injury, or mistreatment associated with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported meter and strips has been returned and investigated with known-good retained battery.Visual inspection has been performed on the returned meter and strips; no issues were observed.Meter powered on with button depression and strip insertion.Control solution testing has been performed and all results were within range specification.No malfunction or product deficiency was identified.Therefore, issue is not confirmed.An extended investigation has been performed for the reported complaint.There was no indication that the product did not meet specification.The dhrs (device history review) for the freestyle lite meter were reviewed and the dhrs showed the freestyle lite meter passed all tests prior to release.The dhrs (device history review) for the freestyle strips were reviewed and the dhrs showed the freestyle strips passed all tests prior to release.Retain testing was performed for freestyle strips, and all units performed in specification and passed.Section d4 (serial number) was updated from dcga125-n794 to dcga125-n0794.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FREESTYLE LITE
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key18874950
Report Number2954323-2024-08201
Device Sequence Number9049653
Product Code NBW
UDI-Device Identifier00699073708274
UDI-Public00699073708274
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K092602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2025
Device Model Number70805-70
Device Lot Number1212805
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown